# SDR AALA20070794

- Difficulty date: May 2, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N344AN
- Make and model: Boeing 767323
- Aircraft serial: 33083
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA INFLIGHT T1647/2MAY - RIGHT ENGINE FUEL FILTER CLOG LIGHT ILLUMINATED DURING CLIMB.  RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  REPLACED RIGHT ENGINE FUEL FILTER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
